| Presenter(s): Max A  | alto                |                 |                         | Talk ID:<br>15393   |
|--|---------------------|-----------------|-------------------------|---------------------|
| Talk Title: CitizenSilicon: towards an open-source Czochralski furnace for Si growth |                     |                 | 38                      |                     |
| 5 min pre: 5:55 pm   | Talk Start: 6:00 pm | Length: 00:3:00 | <b>End -5m:</b> 5:58 pm | <b>End:</b> 6:03 pm |
| [] Have a water bottle for ready for the presenter                                   |                     |                 |                         |                     |
| [] Ensure presenter has microphone and completed sound check (if not, poke AV team)  |                     |                 |                         |                     |

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [ ] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

## Presenter(s): Rachit Nigam

Talk ID: 15392 37

Talk Title: Building an Ecosystem for Hardware Generators

**5 min pre:** 5:55 pm **Talk Start:** 6:00 pm **Length:** 00:3:00 **End -5m:** 5:58 pm **End:** 6:03 pm

- [] Have a water bottle for ready for the presenter
- [] Ensure presenter has microphone and completed sound check (if not, poke AV team)
- [] Check that HDMI is plugged into the presenter's laptop
- [] Ensure presenter's display appears on the projector and confidence monitors
- [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound
- [] Ask the presenter how they would like to be introduced and how to pronounce their name
- [] Ask the presenter if they would like time warnings, and if so, when they would like them
- [] When the presenter is ready, un-mute the microphone
- [ ] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Max Faramarzi

Talk Title: Application of AI-computer vision based software

**5 min pre:** 5:55 pm **Talk Start:** 6:00 pm **Length:** 00:3:00 **End -5m:** 5:58 pm **End:** 6:03 pm [] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

| Presenter(s): Tim Ansell                | Talk ID:<br>15394 |
|---|-------------------|
| Talk Title: Tim's Silicon Presentations | 100               |

**5 min pre:** 6:09 pm **Talk Start:** 6:14 pm **Length:** 00:3:00 **End -5m:** 6:12 pm **End:** 6:17 pm [] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

[] Make any special announcements (eg. Audience defrag, events later in the day)

[] Hit the Big Red Button. (On = recording starts)

[] Introduce the presenter(s) and the talk

| Presenter(s): Frans  | Skarman             |                 |                  | Talk ID:<br>15395 |
|--|---------------------|-----------------|------------------|-------------------|
| Talk Title: Surfer - An Extensible and Snappy Waveform Viewer  |                     |                 | 101              |                   |
| 5 min pre: 6:13 pm   | Talk Start: 6:18 pm | Length: 00:3:00 | End -5m: 6:16 pm | End: 6:21 pm      |
| <ul> <li>[ ] Have a water bottle for ready for the presenter</li> <li>[ ] Ensure presenter has microphone and completed sound check (if not, poke AV team)</li> <li>[ ] Check that HDMI is plugged into the presenter's laptop</li> <li>[ ] Ensure presenter's display appears on the projector and confidence monitors</li> </ul> |                     |                 |                  | team)             |

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Noah Moroze

Talk ID: 15391 36

Talk Title: Clean up your EDA flows with tclint

**5 min pre:** 6:16 pm **Talk Start:** 6:21 pm **Length:** 00:3:00 **End -5m:** 6:19 pm **End:** 6:24 pm

- [] Have a water bottle for ready for the presenter
- [] Ensure presenter has microphone and completed sound check (if not, poke AV team)
- [] Check that HDMI is plugged into the presenter's laptop
- [] Ensure presenter's display appears on the projector and confidence monitors
- [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound
- [] Ask the presenter how they would like to be introduced and how to pronounce their name
- [] Ask the presenter if they would like time warnings, and if so, when they would like them
- [] When the presenter is ready, un-mute the microphone
- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Ben Reynwar

Talk Title: Attempts to design hardware using dafny

**5 min pre:** 6:19 pm **Talk Start:** 6:24 pm **Length:** 00:3:00 **End -5m:** 6:22 pm **End:** 6:27 pm

[] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

 Presenter(s): Alan Ehret
 Talk ID: 15396

 Talk Title: Zeno: An Open-Source Scalable Capability-Based Secure Architecture
 102

 5 min pre: 6:22 pm
 Talk Start: 6:27 pm
 Length: 00:3:00
 End -5m: 6:25 pm
 End: 6:30 pm

- [] Have a water bottle for ready for the presenter
- [] Ensure presenter has microphone and completed sound check (if not, poke AV team)
- [] Check that HDMI is plugged into the presenter's laptop
- [] Ensure presenter's display appears on the projector and confidence monitors
- [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound
- [] Ask the presenter how they would like to be introduced and how to pronounce their name
- [] Ask the presenter if they would like time warnings, and if so, when they would like them
- [] When the presenter is ready, un-mute the microphone
- [ ] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

| Presenter(s): Prakash Shvetank  | Talk ID:<br>15389   |
|---|---------------------|
| Talk Title: Accelerating Hardware Design with Custom GPTs   | 34                  |
| <b>5 min pre:</b> 6:24 pm <b>Talk Start:</b> 6:29 pm <b>Length:</b> 00:3:00 <b>End -5m:</b> 6:27 pm | <b>End:</b> 6:32 pm |
| [] Have a water bottle for ready for the presenter  |                     |
| [] Ensure presenter has microphone and completed sound check (if not, poke AV t                     | team)               |
| <ul><li>[ ] Check that HDMI is plugged into the presenter's laptop</li></ul>                        |                     |
| [] Ensure presenter's display appears on the projector and confidence monitors                      |                     |
| [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test                | sound               |
| [] Ask the presenter how they would like to be introduced and how to pronounce the                  | neir name           |
| [] Ask the presenter if they would like time warnings, and if so, when they would lik               | them                |
|   |                     |

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

| Presenter(s): John  | Goodenough             |                    |                         | Talk ID:<br>15390   |
|---|------------------------|--------------------|-------------------------|---------------------|
| Talk Title: OSHHISS Open Source for Hybrid Hetrogenous Integrated Semiconductor Systems |                        |                    |                         |                     |
| 5 min pre: 6:27 pm  | Talk Start: 6:32 pm    | Length: 00:3:00    | <b>End -5m:</b> 6:30 pm | <b>End:</b> 6:35 pm |
| [ ] Have a water bottle for ready for the presenter                                     |                        |                    |                         |                     |
| [] Ensure presenter   | r has microphone and o | completed sound cl | neck (if not, poke AV   | team)               |

- [] Check that HDMI is plugged into the presenter's laptop
- [] Ensure presenter's display appears on the projector and confidence monitors
- [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound
- [] Ask the presenter how they would like to be introduced and how to pronounce their name
- [] Ask the presenter if they would like time warnings, and if so, when they would like them
- [] When the presenter is ready, un-mute the microphone
- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Mohamed Kassem

Talk Title: Where Community Powers Innovation

**5 min pre:** 6:30 pm **Talk Start:** 6:35 pm **Length:** 00:3:00 **End -5m:** 6:33 pm **End:** 6:38 pm

[] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[ ] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [ ] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Olof Kindgren
Talk Title: CoreScore like never before

**5 min pre:** 6:35 pm **Talk Start:** 6:40 pm **Length:** 00:3:00 **End -5m:** 6:38 pm **End:** 6:43 pm

[] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

[] Make any special announcements (eg. Audience defrag, events later in the day)

[] Hit the Big Red Button. (On = recording starts)

[] Introduce the presenter(s) and the talk

Talk ID: 15397 103

Talk ID: 15398

104

| Presenter(s): Jean-Pierre Thibault                                     |                     |                 | Talk ID:<br>15399 |                     |
|--|---------------------|-----------------|-------------------|---------------------|
| Talk Title: ChipWhisperer: Past & Future of a FPGA-based Research Tool |                     |                 | 105               |                     |
| 5 min pre: 6:38 pm   | Talk Start: 6:43 pm | Length: 00:3:00 | End -5m: 6:41 pm  | <b>End:</b> 6:46 pm |

- [] Have a water bottle for ready for the presenter
- [] Ensure presenter has microphone and completed sound check (if not, poke AV team)
- [] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[ ] Ask the presenter how they would like to be introduced and how to pronounce their name

- [] Ask the presenter if they would like time warnings, and if so, when they would like them
- [] When the presenter is ready, un-mute the microphone
- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

### Presenter(s): ck

Talk ID: 15400

Talk Title: clock 5 min pre: 7:02 pm Talk Start: 7:07 pm Length: 00:00:20 End -5m: 7:03 pm End: 7:08 pm [] Have a water bottle for ready for the presenter

- [] Ensure presenter has microphone and completed sound check (if not, poke AV team)
- [ ] Check that HDMI is plugged into the presenter's laptop
- [] Ensure presenter's display appears on the projector and confidence monitors
- [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound
- [] Ask the presenter how they would like to be introduced and how to pronounce their name
- [] Ask the presenter if they would like time warnings, and if so, when they would like them
- [] When the presenter is ready, un-mute the microphone
- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Wenting Zhang

Talk Title: Caster: An Open-source E-Ink Controller

**5 min pre:** 9:15 am **Talk Start:** 9:20 am **Length:** 00:20:00 **End -5m:** 9:35 am **End:** 9:40 am

- [] Have a water bottle for ready for the presenter
- [] Ensure presenter has microphone and completed sound check (if not, poke AV team)
- [] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

- [] Ask the presenter if they would like time warnings, and if so, when they would like them
- [] When the presenter is ready, un-mute the microphone
- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

| Presenter(s): Anish Singhani  | Talk ID:<br>15357 |
|---|-------------------|
| Talk Title: Teaching Modern EDA using a Tapeout-Centric University Course | 2                 |

**5 min pre:** 9:35 am **Talk Start:** 9:40 am **Length:** 00:20:00 **End -5m:** 9:55 am **End:** 10:00 am [] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

- [] Check that HDMI is plugged into the presenter's laptop
- [] Ensure presenter's display appears on the projector and confidence monitors
- [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound
- [] Ask the presenter how they would like to be introduced and how to pronounce their name
- [] Ask the presenter if they would like time warnings, and if so, when they would like them
- [] When the presenter is ready, un-mute the microphone
- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Keno Fischer

Talk Title: CedarEDA for open source silicon

**5 min pre:** 10:15 am **Talk Start:** 10:20 am **Length:** 00:20:00 **End -5m:** 10:35 am **End:** 10:40 am

- [] Have a water bottle for ready for the presenter
- [] Ensure presenter has microphone and completed sound check (if not, poke AV team)
- [] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

- [] Ask the presenter if they would like time warnings, and if so, when they would like them
- [] When the presenter is ready, un-mute the microphone
- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

#### Presenter(s): Nazerke Turtayeva

Talk Title: Cohort: Software-Oriented Acceleration for You, Me, and Our Heterogeneous SoCs

**5 min pre:** 10:35 am **Talk Start:** 10:40 am **Length:** 00:20:00 **End -5m:** 10:55 am **End:** 11:00 am

- [] Have a water bottle for ready for the presenter
- [] Ensure presenter has microphone and completed sound check (if not, poke AV team)
- [] Check that HDMI is plugged into the presenter's laptop
- [] Ensure presenter's display appears on the projector and confidence monitors
- [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound
- [] Ask the presenter how they would like to be introduced and how to pronounce their name
- [] Ask the presenter if they would like time warnings, and if so, when they would like them
- [] When the presenter is ready, un-mute the microphone
- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Talk ID: 15358 3

Talk ID:

15359

| Presenter( | <b>(s):</b> Jie Li |
|------------|--------------------|
|------------|--------------------|

Talk Title: Towards Cycle-accurate Simulation of xBGAS

**5 min pre:** 10:48 am **Talk Start:** 10:53 am **Length:** 00:20:00 **End -5m:** 11:08 am **End:** 11:13 am

[] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

| Presenter(s): Mert Side   | Talk ID:<br>15360 |
|---|-------------------|
| Talk Title: Towards xBGAS on CHERI: Examining the Benefits of a Secure Distributed Architecture | 5                 |

**5 min pre:** 10:55 am **Talk Start:** 11:00 am **Length:** 00:20:00 **End -5m:** 11:15 am **End:** 11:20 am

[] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

- [] Check that HDMI is plugged into the presenter's laptop
- [] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

[] Make any special announcements (eg. Audience defrag, events later in the day)

[] Hit the Big Red Button. (On = recording starts)

[] Introduce the presenter(s) and the talk

7

| Presenter(s) | ): Miriam Leese | r |
|--------------|-----------------|---|
|--------------|-----------------|---|

Talk Title: Artifact Evaluation for the Field Programmable Gate Array Community

**5 min pre:** 12:35 pm **Talk Start:** 12:40 pm **Length:** 00:20:00 **End -5m:** 12:55 pm **End:** 1:00 pm [] Have a water bottle for ready for the presenter

- [] Ensure presenter has microphone and completed sound check (if not, poke AV team)
- [] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

- [] Ask the presenter if they would like time warnings, and if so, when they would like them
- [] When the presenter is ready, un-mute the microphone
- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

| Presenter(s): Jack Koenig             |                               |                 | Talk ID:<br>15363 |
|---------------------------------------|-------------------------------|-----------------|-------------------|
| Talk Title: Chisel 6 and beyond       |                               |                 | 8                 |
| Emin prov 12:55 pm Tolk Stort 1:00 pm | $\mathbf{L}$ on athe 00.20.00 | End Em. 1:15 pm | End. 1:20 pm      |

**5 min pre:** 12:55 pm **Talk Start:** 1:00 pm **Length:** 00:20:00 **End -5m:** 1:15 pm **End:** 1:20 pm [] Have a water bottle for ready for the presenter

- [] Ensure presenter has microphone and completed sound check (if not, poke AV team)
- [] Check that HDMI is plugged into the presenter's laptop
- [] Ensure presenter's display appears on the projector and confidence monitors
- [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound
- [] Ask the presenter how they would like to be introduced and how to pronounce their name
- [] Ask the presenter if they would like time warnings, and if so, when they would like them
- [] When the presenter is ready, un-mute the microphone
- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

| Presenter(s): Tobias Strauch   |   |
|--|---|
| Talk Title: MRPHS: Enabling Transaction-level Deductive Formal Verification Through PDVL   | ç |
| 5 min pre: 1:15 pm Talk Start: 1:20 pm Length: 00:20:00 End -5m: 1:35 pm End: 1:40 pm  |   |
| [] Have a water bottle for ready for the presenter   |   |
| <ul> <li>Ensure presenter has microphone and completed sound check (if not, poke AV team)</li> <li>Check that HDMI is plugged into the presenter's laptop</li> </ul>   |   |
| <ul> <li>[] Ensure presenter's display appears on the projector and confidence monitors</li> <li>[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound</li> <li>[] Ask the presenter how they would like to be introduced and how to pronounce their name</li> <li>[] Ask the presenter if they would like time warnings, and if so, when they would like them</li> </ul> |   |
| [ ] When the presenter is ready, un-mute the microphone<br>[ ] Make any special announcements (eg. Audience defrag, events later in the day)   |   |

- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

**Presenter(s):** Vijay Janapa Reddi, Shvetank Prakash

Talk ID: 15365

 Talk Title:
 Architecture 2.0: Toward Open Source Foundation Models and Datasets for Hardware Design
 10

**5 min pre:** 2:15 pm **Talk Start:** 2:20 pm **Length:** 00:20:00 **End -5m:** 2:35 pm **End:** 2:40 pm

[ ] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

- [] Check that HDMI is plugged into the presenter's laptop
- [] Ensure presenter's display appears on the projector and confidence monitors
- [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound
- [] Ask the presenter how they would like to be introduced and how to pronounce their name
- [] Ask the presenter if they would like time warnings, and if so, when they would like them
- [] When the presenter is ready, un-mute the microphone
- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

| Presenter(s): Rice S | Shelley                   |                    |                      | Talk ID:<br>15366   |
|----------------------|---------------------------|--------------------|----------------------|---------------------|
| Talk Title: Riding   | The Wave: Building Wave   | Pipelines in FPGAs |                      | 11                  |
| 5 min pre: 2:35 pm   | Talk Start: 2:40 pm       | Length: 00:20:00   | End -5m: 2:55 pm     | <b>End:</b> 3:00 pm |
| [] Have a water bot  | tle for ready for the pre | esenter            |                      |                     |
| [] Ensure presenter  | r has microphone and o    |                    | eck (if not, poke AV | team)               |

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eq. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

| Presenter(s): Ethan | Sifferman                                  |                        |                      | Talk ID:<br>15367   |
|---------------------|--|------------------------|----------------------|---------------------|
| Talk Title: Giving  | Students A Byte of Open-                   | Source: Advancing Hard | Iware Education      | 12                  |
| 5 min pre: 2:55 pm  | Talk Start: 3:00 pm                        | Length: 00:20:00       | End -5m: 3:15 pm     | <b>End:</b> 3:20 pm |
| [] Have a water bot | tle for ready for the pre                  | esenter                |                      |                     |
|                     | has microphone and is plugged into the pre |                        | eck (if not, poke AV | team)               |
| [] Ensure presenter | 's display appears on                      | the projector and co   | nfidence monitors    |                     |

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

[] Make any special announcements (eg. Audience defrag, events later in the day)

[] Hit the Big Red Button. (On = recording starts)

[] Introduce the presenter(s) and the talk

| Presenter(s): Rishiyur Nikhil |  |
|-------------------------------|--|
|-------------------------------|--|

Talk Title: Open-source resources for learning the Bluespec HL-HDLs

**5 min pre:** 3:35 pm **Talk Start:** 3:40 pm **Length:** 00:20:00 **End -5m:** 3:55 pm **End:** 4:00 pm [] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

| Presenter(s): Matt Ballance   |                           |                  |                  | Talk ID:<br>15369   |
|---|---------------------------|------------------|------------------|---------------------|
| Talk Title: PyHDL-IF: An Easy-to-Use Python/HDL Cross-Calling Interface |                           |                  | 14               |                     |
| 5 min pre: 3:55 pm  | Talk Start: 4:00 pm       | Length: 00:20:00 | End -5m: 4:15 pm | <b>End:</b> 4:20 pm |
| [] Have a water bot   | tle for ready for the pre | esenter          |                  |                     |

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

- [] Check that HDMI is plugged into the presenter's laptop
- [] Ensure presenter's display appears on the projector and confidence monitors
- [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

- [] Ask the presenter if they would like time warnings, and if so, when they would like them
- [] When the presenter is ready, un-mute the microphone

[] Make any special announcements (eg. Audience defrag, events later in the day)

[] Hit the Big Red Button. (On = recording starts)

[] Introduce the presenter(s) and the talk

15370

15

Presenter(s): Karol Gugala

Talk Title: Open source RTL verification with Verilator

**5 min pre:** 8:55 am **Talk Start:** 9:00 am **Length:** 00:20:00 **End -5m:** 9:15 am **End:** 9:20 am

[] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [ ] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Hugo McNally

Talk ID: 15371

Talk Title: Sonata: A development platform to enable exploring the use of CHERI for embedded applications 16

**5 min pre:** 9:15 am **Talk Start:** 9:20 am **Length:** 00:20:00 **End -5m:** 9:35 am **End:** 9:40 am [] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

[] Make any special announcements (eg. Audience defrag, events later in the day)

[] Hit the Big Red Button. (On = recording starts)

[] Introduce the presenter(s) and the talk

17

| Presenter(s): Aayushi Gautam |
|------------------------------|
|------------------------------|

Talk Title: Transparent Checkpointing for Fault Tolerance in RISC-V

**5 min pre:** 9:35 am **Talk Start:** 9:40 am **Length:** 00:20:00 **End -5m:** 9:55 am **End:** 10:00 am [] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[ ] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [ ] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

| Presenter(s): Jose Renau   | Talk ID: |
|--|----------|
|  | 15373    |
| Talk Title: HDLAgent, Enhancing Hardware Language in the age of LLMs | 18       |

**5 min pre:** 10:15 am **Talk Start:** 10:20 am **Length:** 00:20:00 **End -5m:** 10:35 am **End:** 10:40 am

- [] Have a water bottle for ready for the presenter
- [] Ensure presenter has microphone and completed sound check (if not, poke AV team)
- [] Check that HDMI is plugged into the presenter's laptop
- [] Ensure presenter's display appears on the projector and confidence monitors
- [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound
- [] Ask the presenter how they would like to be introduced and how to pronounce their name
- [] Ask the presenter if they would like time warnings, and if so, when they would like them
- [] When the presenter is ready, un-mute the microphone
- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

19

| Presenter(s): Fi | rans Skarman |
|------------------|--------------|
|------------------|--------------|

Talk Title: Spade: An HDL Inspired By Modern Software Languages

**5 min pre:** 10:35 am **Talk Start:** 10:40 am **Length:** 00:20:00 **End -5m:** 10:55 am **End:** 11:00 am [] Have a water bottle for ready for the presenter

- [] Ensure presenter has microphone and completed sound check (if not, poke AV team)
- [] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

| Presenter(s): | Steven Herbst |
|---------------|---------------|
|---------------|---------------|

Talk ID: 15375 20

Talk Title: Switchboard: Calling All Hardware Models205 min pre: 10:55 amTalk Start: 11:00 amLength: 00:20:00End -5m: 11:15 amEnd: 11:20 am

- [] Have a water bottle for ready for the presenter
- [] Ensure presenter has microphone and completed sound check (if not, poke AV team)
- [] Check that HDMI is plugged into the presenter's laptop
- [] Ensure presenter's display appears on the projector and confidence monitors
- [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound
- [] Ask the presenter how they would like to be introduced and how to pronounce their name
- [] Ask the presenter if they would like time warnings, and if so, when they would like them
- [] When the presenter is ready, un-mute the microphone
- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

21

| Presenter(s): Luca Bertaccini  |  |
|--|--|
| Talk Title: From an Open-Source ISA to Open-Source HW to Open-Source Silicon |  |

**5 min pre:** 12:15 pm **Talk Start:** 12:20 pm **Length:** 00:20:00 **End -5m:** 12:35 pm **End:** 12:40 pm [] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[ ] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[ ] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Troy Benjegerdes

Talk ID: 15377 22

Talk Title: Open Source Hardware: Hacking Silicon for Fun (instead of profit) 5 min pre: 12:35 pm Talk Start: 12:40 pm Length: 00:20:00 End -5m: 12:55 pm End: 1:00 pm

- [] Have a water bottle for ready for the presenter
- [] Ensure presenter has microphone and completed sound check (if not, poke AV team)
- [ ] Check that HDMI is plugged into the presenter's laptop
- [] Ensure presenter's display appears on the projector and confidence monitors
- [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound
- [] Ask the presenter how they would like to be introduced and how to pronounce their name
- [] Ask the presenter if they would like time warnings, and if so, when they would like them
- [] When the presenter is ready, un-mute the microphone

[] Make any special announcements (eg. Audience defrag, events later in the day)

[] Hit the Big Red Button. (On = recording starts)

[] Introduce the presenter(s) and the talk

| Presenter(s): Steve Hoover  | Talk ID:<br>15378 |
|---|-------------------|
| Talk Title: A History of TL-Verilog Google Summer of Code Projects under FOSSi Foundation   | 23                |
| 5 min pre: 12:55 pm Talk Start: 1:00 pm Length: 00:20:00 End -5m: 1:15 pm End: 1:   | :20 pm            |
| <ul> <li>[] Have a water bottle for ready for the presenter</li> <li>[] Ensure presenter has microphone and completed sound check (if not, poke AV team)</li> <li>[] Check that HDMI is plugged into the presenter's laptop</li> <li>[] Ensure presenter's display appears on the projector and confidence monitors</li> <li>[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound</li> <li>[] Ask the presenter how they would like to be introduced and how to pronounce their nam</li> <li>[] Ask the presenter if they would like time warnings, and if so, when they would like them</li> </ul> |                   |

- [] When the presenter is ready, un-mute the microphone
- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

#### Presenter(s): Andreas Olofsson

Talk ID: 15379 24

Talk Title: UMI: Universal Memory Interface

**5 min pre:** 1:15 pm **Talk Start:** 1:20 pm **Length:** 00:20:00 **End -5m:** 1:35 pm **End:** 1:40 pm

- [] Have a water bottle for ready for the presenter
- [] Ensure presenter has microphone and completed sound check (if not, poke AV team)
- [] Check that HDMI is plugged into the presenter's laptop
- [] Ensure presenter's display appears on the projector and confidence monitors
- [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound
- [] Ask the presenter how they would like to be introduced and how to pronounce their name
- [] Ask the presenter if they would like time warnings, and if so, when they would like them
- [] When the presenter is ready, un-mute the microphone
- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Alan Mishchenko

Talk Title: ABC: The Way It Should Have Been Designed

**5 min pre:** 2:15 pm **Talk Start:** 2:20 pm **Length:** 00:20:00 **End -5m:** 2:35 pm **End:** 2:40 pm [] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[ ] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

 Presenter(s): Ajeetha Kumari Venkatesan
 Talk ID: 15381

 Talk Title: BYOL (Build Your Own Linter) – UVMLint for IEEE-UVM core code development
 26

 5 min pre: 2:35 pm
 Talk Start: 2:40 pm
 Length: 00:20:00
 End -5m: 2:55 pm
 End: 3:00 pm

 [ ] Have a water bottle for ready for the presenter
 [ ] Ensure presenter has microphone and completed sound check (if not, poke AV team)
 [ ] Check that HDMI is plugged into the presenter's laptop

 [ ] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

[] Make any special announcements (eg. Audience defrag, events later in the day)

[] Hit the Big Red Button. (On = recording starts)

[] Introduce the presenter(s) and the talk

| Presenter(s): Olof Ki                      | indgren  |  |  | Talk II<br>1538     |
|--|--|--|--|---------------------|
| Talk Title: Beyon                          | d EDA lies Edalize   |  |  | 2                   |
| 5 min pre: 2:55 pm                         | Talk Start: 3:00 pm  | Length: 00:20:00                         | End -5m: 3:15 pm   | <b>End:</b> 3:20 pm |
| [] Have a water bot                        | tle for ready for the pre  | esenter                                  |  |                     |
|  | has microphone and is plugged into the pre-  | •  | eck (if not, poke AV   | team)               |
| [] Ask the presente<br>[] Ask the presente | 's display appears on<br>r "Will there be laptop<br>r how they would like t<br>r if they would like time | sound?" If so, ask A o be introduced and | V to plug in and tes<br>how to pronounce the test to be test. The test to be test. The test to be test. The test to be test t | heir name           |
| [] When the presen                         | ter is ready, un-mute t  | he microphone                            |  |                     |

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

| Presenter(s): Jabeom Koo   |                     |                  |                  | Talk ID:<br>15383   |
|--|---------------------|------------------|------------------|---------------------|
| Talk Title: RF Front-end receiver design for 2.4GH/5GHz WiFi application |                     |                  | 28               |                     |
| 5 min pre: 3:35 pm   | Talk Start: 3:40 pm | Length: 00:20:00 | End -5m: 3:55 pm | <b>End:</b> 4:00 pm |

- [] Have a water bottle for ready for the presenter
- [] Ensure presenter has microphone and completed sound check (if not, poke AV team)
- [] Check that HDMI is plugged into the presenter's laptop
- [] Ensure presenter's display appears on the projector and confidence monitors
- [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound
- [] Ask the presenter how they would like to be introduced and how to pronounce their name
- [] Ask the presenter if they would like time warnings, and if so, when they would like them
- [] When the presenter is ready, un-mute the microphone
- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

15384 29

| Presenter(s): Tim Edwards   |  |
|---|--|
| Talk Title: CACE Study: Open source analog and mixed-signal design flow |  |

**5 min pre:** 3:55 pm **Talk Start:** 4:00 pm **Length:** 00:20:00 **End -5m:** 4:15 pm **End:** 4:20 pm [] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

- [] Make any special announcements (eg. Audience defrag, events later in the day)
- [] Hit the Big Red Button. (On = recording starts)
- [] Introduce the presenter(s) and the talk

Presenter(s): Frank Vater

Talk ID: 15385

 Talk Title:
 IHP Open Source PDK: Announcement, Setup, Current State and Experiences, and look ahead
 30

# **5 min pre:** 4:15 pm **Talk Start:** 4:20 pm **Length:** 00:20:00 **End -5m:** 4:35 pm **End:** 4:40 pm [] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

- [] Check that HDMI is plugged into the presenter's laptop
- [] Ensure presenter's display appears on the projector and confidence monitors
- [] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound
- [] Ask the presenter how they would like to be introduced and how to pronounce their name
- [] Ask the presenter if they would like time warnings, and if so, when they would like them
- [] When the presenter is ready, un-mute the microphone

[] Make any special announcements (eg. Audience defrag, events later in the day)

[] Hit the Big Red Button. (On = recording starts)

[] Introduce the presenter(s) and the talk

Presenter(s): Pat Deegan

Talk Title: Tiny Tapeout: custom silicon open to all

**5 min pre:** 4:35 pm **Talk Start:** 4:40 pm **Length:** 00:20:00 **End -5m:** 4:55 pm **End:** 5:00 pm

[] Have a water bottle for ready for the presenter

[] Ensure presenter has microphone and completed sound check (if not, poke AV team)

[] Check that HDMI is plugged into the presenter's laptop

[] Ensure presenter's display appears on the projector and confidence monitors

[] Ask the presenter "Will there be laptop sound?" If so, ask AV to plug in and test sound

[ ] Ask the presenter how they would like to be introduced and how to pronounce their name

[] Ask the presenter if they would like time warnings, and if so, when they would like them

[] When the presenter is ready, un-mute the microphone

[] Make any special announcements (eg. Audience defrag, events later in the day)

[ ] Hit the Big Red Button. (On = recording starts)

[] Introduce the presenter(s) and the talk